# SDR UIEA2024070300575

- Difficulty date: July 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 90,615 hours, 14,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON RIGHT WING, SLAT NO 9, MULTIPLE DENTS ON UPPER SKIN OF TRAILING EDGE WEDGE(  RIGHT WING, SLAT NO 9 WAS REP AIRED IAW SRM 57-43-02-2R-1 REP 1 FIG 201 SHEET 2 AND SRM 51-70-10-2R-4 REP AIR 4 FIG 202 SHEET 1 REV 125 APR 15/2024 )
